# SDR ASAA0946087

- Difficulty date: June 14, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 40,693 hours, 22,422 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 6547957
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT LOWER DOOR SILL WEB BETWEEN STA 794 807 HAS TOOLING MARKS.  REMOVED DAMAGED WEB, FABBED REPLACEMENT WEB AND INSTALLED REPLACEMENT PARTS IAW B737 400 SRM 51 40 02.
